Alert archive / Nebraska / High Wind Watches in 2012

High Wind Watch 16, NWS Cheyenne, WY

March 25, 20127 counties in Wyoming; 8 counties in Nebraska

NWS Cheyenne, WY issued this high wind watch at Mar 25, 2012, 3:44 AM MDT for 7 counties in Wyoming; 8 counties in Nebraska. It took effect at Mar 26, 2012, 12:00 PM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 25, 2012, 3:44 AM MDT (09:44 UTC)
In effect from
Mar 26, 2012, 12:00 PM MDT
Expired
Mar 25, 2012, 2:30 PM MDT
In force
Issued by
NWS Cheyenne, WY

Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE, Albany County, WY, Carbon County, WY, Converse County, WY, Goshen County, WY, Laramie County, WY, Niobrara County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 104 km from the middle of the area, began a volume at 09:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 9.7 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2012-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2012-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2062 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

574 
WWUS75 KCYS 250944
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
344 AM MDT SUN MAR 25 2012

...A PERIOD OF STRONG WINDS POSSIBLE MONDAY...

.A POTENT LOW PRESSURE SYSTEM WILL MOVE QUICKLY ACROSS THE AREA
MONDAY AFTERNOON AND EVENING. STRONG SOUTHWESTERLY WINDS ARE
EXPECTED AHEAD OF IT OVER THE LOWER ELEVATIONS OF ALBANY AND
CARBON COUNTIES MONDAY AFTERNOON. A STRONG PACIFIC COOL FRONT WILL
THEN SWEEP ACROSS THE AREA MONDAY AFTERNOON AND EVENING WITH A
RELATIVELY SHORT PERIOD OF STRONG WINDS EXPECTED BEHIND IT. 

WYZ104-105-109-111-113-115-252300-
/O.NEW.KCYS.HW.A.0016.120326T1800Z-120327T0100Z/
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-SOUTHWEST CARBON COUNTY-
UPPER NORTH PLATTE RIVER BASIN-LARAMIE VALLEY-
INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW...RAWLINS...
SINCLAIR...HANNA...BAGGS...DIXON...SARATOGA...ENCAMPMENT...
RIVERSIDE...LARAMIE
344 AM MDT SUN MAR 25 2012

...HIGH WIND WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY
EVENING. 

* TIMING...MONDAY AFTERNOON INTO EARLY MONDAY EVENING.

* WINDS...SOUTHWEST TO WEST 25 TO 40 MPH WITH GUSTS OVER 60 MPH
  POSSIBLE.

* IMPACTS...MAINLY TO TRAVEL WITH LIGHT AND/OR HIGH PROFILE
  VEHICLES ADVERSELY AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

WYZ110-252300-
/O.NEW.KCYS.HW.A.0016.120326T1800Z-120327T0300Z/
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN
344 AM MDT SUN MAR 25 2012

...HIGH WIND WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY
EVENING. 

* TIMING...MONDAY AFTERNOON THROUGH EARLY MONDAY EVENING.

* WINDS...SOUTHWEST TO WEST 25 TO 40 MPH WITH GUSTS OVER 60 MPH
          POSSIBLE.

* IMPACTS...MAINLY TO TRAVEL WITH LIGHT AND/OR HIGH PROFILE
  VEHICLES ADVERSELY AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

NEZ002-003-019>021-054-055-095-096-WYZ101-102-106>108-116>119-
252300-
/O.NEW.KCYS.HW.A.0016.120326T2100Z-120327T0300Z/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
EAST LARAMIE COUNTY-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE...DOUGLAS...GLENROCK...LUSK...BORDEAUX...
GLENDO...WHEATLAND...CHUGWATER...GUERNSEY...TORRINGTON...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER...CHEYENNE...BURNS...CARPENTER...ALBIN...PINE BLUFFS
344 AM MDT SUN MAR 25 2012

...HIGH WIND WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY
EVENING. 

* TIMING...MID-AFTERNOON MONDAY THROUGH EARLY MONDAY EVENING.

* WINDS...WESTERLY 30 TO 40 MPH WITH GUSTS OVER 60 MPH POSSIBLE.

* IMPACTS...MAINLY TO TRAVEL WITH LIGHT AND/OR HIGH PROFILE
  VEHICLES ADVERSELY AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

RE
1 follow-up statement
023 
WWUS75 KCYS 252030
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
230 PM MDT SUN MAR 25 2012

...WIDESPREAD STRONG WINDS EXPECTED MONDAY AND MONDAY EVENING...

.A POTENT STORM SYSTEM AND ITS ASSOCIATED PACIFIC ORIGIN COLD FRONT
WILL QUICKLY SWEEP WEST TO EAST ACROSS OUR AREA LATE MONDAY MORNING
AND MONDAY AFTERNOON. A TIGHT SURFACE PRESSURE GRADIENT WILL
COMBINE WITH STRONG WINDS ALOFT IN THE WAKE OF THE WEATHER
DISTURBANCE AND COLD FRONT TO PRODUCE STRONG WEST TO SOUTHWEST
WINDS MONDAY AFTERNOON AND EVENING WITH SUSTAINED WINDS IN EXCESS
OF 35 MPH AND WIND GUSTS UP TO 65 MPH.

WYZ104-105-109-111-113-115-261100-
/O.UPG.KCYS.HW.A.0016.120326T1800Z-120327T0100Z/
/O.NEW.KCYS.HW.W.0019.120326T1700Z-120327T0300Z/
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-SOUTHWEST CARBON COUNTY-
UPPER NORTH PLATTE RIVER BASIN-LARAMIE VALLEY-
INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW...RAWLINS...
SINCLAIR...HANNA...BAGGS...DIXON...SARATOGA...ENCAMPMENT...
RIVERSIDE...LARAMIE
230 PM MDT SUN MAR 25 2012

...HIGH WIND WARNING IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...11 AM TO 9 PM MDT MONDAY.

* WINDS...WEST TO SOUTHWEST 30 TO 45 MPH WITH GUSTS TO 65 MPH.

* IMPACTS...THE STRONG WINDS AND WIND GUSTS WILL CREATE HAZARDOUS
  TRAVEL...ESPECIALLY FOR LIGHT WEIGHT AND HIGH PROFILE
  VEHICLES...AND ALONG NORTH TO SOUTH ORIENTED ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

WYZ110-261100-
/O.UPG.KCYS.HW.A.0016.120326T1800Z-120327T0300Z/
/O.NEW.KCYS.HW.W.0019.120326T1700Z-120327T0300Z/
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN
230 PM MDT SUN MAR 25 2012

...HIGH WIND WARNING IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...11 AM TO 9 PM MDT MONDAY.

* WINDS...WEST TO SOUTHWEST 30 TO 45 MPH WITH GUSTS TO 65 MPH.

* IMPACTS...THE STRONG WINDS AND WIND GUSTS WILL CREATE HAZARDOUS
  TRAVEL...ESPECIALLY FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES AND
  ALONG NORTH TO SOUTH ORIENTED ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

NEZ002-003-019>021-054-055-095-096-WYZ101-102-106>108-116>119-
261100-
/O.UPG.KCYS.HW.A.0016.120326T2100Z-120327T0300Z/
/O.NEW.KCYS.HW.W.0019.120326T2000Z-120327T0300Z/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
EAST LARAMIE COUNTY-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE...DOUGLAS...GLENROCK...LUSK...BORDEAUX...
GLENDO...WHEATLAND...CHUGWATER...GUERNSEY...TORRINGTON...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER...CHEYENNE...BURNS...CARPENTER...ALBIN...PINE BLUFFS
230 PM MDT SUN MAR 25 2012

...HIGH WIND WARNING IN EFFECT FROM 2 PM TO 9 PM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 2 PM TO 9 PM MDT MONDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...2 PM TO 9 PM MDT MONDAY.

* WINDS...WEST TO SOUTHWEST 30 TO 45 MPH WITH GUSTS TO 65 MPH.

* IMPACTS...THE STRONG WINDS AND WIND GUSTS WILL CREATE HAZARDOUS
  TRAVEL...ESPECIALLY FOR LIGHT WEIGHT AND HIGH PROFILE
  VEHICLES...AND ALONG NORTH TO SOUTH ORIENTED ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

RUBIN

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Mar 25, 3:27 AM MDT, 17 minutes earlier.

Area forecast discussion, Mar 25, 3:27 AM MDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
327 AM MDT SUN MAR 25 2012

.SHORT TERM...TODAY THROUGH TUESDAY NIGHT...
DRY AND WARMER WEATHER EXPECTED TODAY AS HEIGHTS RISE A BIT AHEAD
OF UPPER LOW NOW OFF THE CALIFORNIA COAST. WEAK SFC FRONT ALONG
THE MTNS MAY RETREAT A BIT EAST TODAY BUT NOT MUCH AS SFC
PRESSURES FALL OVER THE HIGH PLAINS LATER TODAY IN ADVANCE OF
UPPER SYSTEM NEARING THE WEST COAST. RAPIDLY CHANGING CONDITIONS
ON THE WAY FOR MONDAY AS UPPER SYSTEM MOVES ONSHORE OVER
CALIFORNIA THIS EVENING THEN EJECTS QUICKLY NORTHEAST MONDAY...
REACHING THE NORTHERN PLAINS MONDAY EVENING. STRONG WINDS EXPECTED
INITIALLY OVER THE WESTERN LOWER ELEVATIONS OF THE CWA AHEAD OF
THIS SYSTEM BY MONDAY AFTERNOON THEN SPREADING EAST INTO THE
EASTERN PLAINS LATE MONDAY AFTERNOON INTO THE EARLY EVENING HOURS
BEHIND A STRONG PACIFIC COLD FRONT THAT WILL SWEEP ACROSS THE
AREA. A RATHER SHORT PERIOD OF HIGH WINDS LOOKS A DECENT BET OVER
MANY AREAS MONDAY AFTERNOON INTO THE EARLY EVENING INITIALLY AS
STRONG SW FLOW AHEAD OF THE FRONT OVER THE WESTERN CWA THEN
TRANSITIONING TO A BORA TYPE EVENT OVER THE EASTERN PLAINS LATER
MONDAY AFTERNOON INTO THE EARLY EVENING HOURS. HAVE POSTED HIGH
WIND WATCHES DUE TO THIS POSSIBILITY. PCPN WILL BE RATHER SPARSE
WITH THIS SYSTEM AS MOISTURE AND INSTABILITY WILL BE LIMITED BUT A
FEW WEAK STORM POSSIBLE OVER THE NORTH PART OF THE CWA MONDAY LATE
AFTERNOON AS GOOD DYNAMICAL FORCING ZIPS NORTHEAST OVER THAT AREA
WITH SOME SHOWERS OVER WESTERN PARTS OF THE CWA. CLEARING OUT
MONDAY EVENING AS UPPER SYSTEM EJECTS NORTHEAST WITH DRY AND
COOLER CONDITIONS FOR TUESDAY AND TUESDAY NIGHT.

.LONG TERM...WEDNESDAY THROUGH SUNDAY...
CRITICAL FIRE WEATHER CONDITIONS WILL BE THE PRIMARY CONCERN FOR
THE LATTER HALF OF THE UPCOMING WEEK AS THE UNSEASONABLY WARM
TEMPERATURES AND DRY CONDITIONS PERSIST. INITIALLY...TRANSITORY
RIDGING EMBEDDED WITHIN SOUTHWEST FLOW WILL MOVE OVER THE CWA ON
WEDNESDAY. ALTHOUGH MINIMUM RELATIVE HUMIDITIES WILL DROP TO
CRITICAL THRESHOLDS...PEAK WINDS WITHIN THE BOUNDARY LAYER THAT
MIXES TO AROUND H6 WILL ONLY BE AROUND 18 KNOTS OUT ON THE
CRITICALLY FUELED EASTERN PLAINS. STRONGER WINDS WILL BE AVAILABLE
WEST OF THE LARAMIE RANGE...SO IF FUELS ARE FLIPPED TO CRITICAL
THERE WOULD NEED A HILITE. MUCH OF THE SAME ON THURSDAY WITH DRY
CONDITIONS CONTINUING. WINDS WILL EXPAND EASTWARD AND BE STRONGER
ON THURSDAY AND STILL EXPECT CRITICALLY LOW RELATIVE HUMIDITIES TO
BE IN PLACE. MEDIUM RANGE DETERMINISTIC MODELS BEGIN TO DIVERGE
ON FRIDAY...WITH THE 25/00Z OPERATIONAL ECMWF THE OUTLIER. IT
PROGS A STRONG TROUGH DIGGING INTO THE CENTRAL PLAINS...EVENTUALLY
CLOSING OFF NR KC LATE FRIDAY. NO OTHER MODEL SUPPORTS THIS
SOLUTION...SO FAVORED THE 25/00Z GFS ENSEMBLE AND 24/12Z ECMWF PER
THE HPC EXTENDED DISCUSSION. THIS WILL SET THE STAGE FOR THE
CONTINUED BREEZY TO LOCALLY WINDY...WARM AND DRY CONDITIONS AGAIN
ON FRIDAY AND SATURDAY. SO...WILL NEED TO BE CONCERNED WITH
CRITICAL FIRE CONDITIONS BOTH DAYS. FOR SUNDAY...FLOW WILL
AMPLIFY AS IT BACKS TO THE SOUTHWEST AHEAD OF AN UPPER TROUGH THAT
WILL MOVE INTO THE NORTHERN ROCKIES. FOR NOW...HAVE INTRODUCED
PRECIPITATION CHANCES FOR MAINLY FOR AREAS ALONG AND WEST OF THE
LARAMIE RANGE ON SUNDAY.

&&

.AVIATION...06Z TAF ISSUANCE...
VFR CONDITIONS FOR OUR SOUTHEAST WYOMING AIRPORTS. OF MORE CONCERN
WILL BE HOW THE EASTERLY WINDS WILL IMPACT OUR NEBRASKA PANHANDLE
AIRPORTS EARLY SUNDAY MORNING. MODEL SOUNDINGS SHOWING A MOIST
LOW LEVEL TOWARDS 10Z CONDUCIVE TO FOG/LOW STRATUS DEVELOPMENT.
HAVE ADDED A PERIOD OF IFR/MVFR CONDITIONS IN FOG TO THE WESTERN
NEBRASKA AIRFIELDS AS A RESULT. THIS FOG AND LOW STRATUS SHOULD
BEGIN TO BURN OFF BY AROUND MID-MORNING ON SUNDAY. WINDS WILL
BECOME BREEZY WITH GUSTS OF 20 TO 30 KNOTS AT MOST TERMINALS BY
THIS AFTERNOON.

&&

.FIRE WEATHER...
CRITICAL CONDITIONS SHOULD OCCUR IN A FEW AREAS OF SOUTHEAST WY
THIS AFTERNOON AS MARGINAL WINDS COMBINE WITH LOW AFTERNOON RHS TO
PRODUCE SOME LOCALIZED RED FLAG CONDITIONS. MUCH MORE SIGNIFICANT
EVENT FOR MONDAY AFTERNOON AS POTENT UPPER SYSTEM MOVES QUICKLY
ACROSS THE AREA AND BRINGS STRONG WINDS FOR A TIME. STRONG PACIFIC
COOL FRONT WILL SWEEP ACROSS THE DISTRICTS MONDAY AFTERNOON AND
COMBINED WITH LOW RHS WILL PRODUCE VERY CRITICAL CONDITIONS
ESPECIALLY OVER THE PLAINS. COOLER WITH LESS WIND TUESDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...RED FLAG WARNING FROM 11 AM SUNDAY TO 7 PM SUNDAY FOR WYZ101-
     WYZ102-WYZ106-WYZ107-WYZ108-WYZ116-WYZ117-WYZ118-WYZ119.
     FIRE WEATHER WATCH FROM 10 AM MONDAY TO 7 PM MONDAY FOR WYZ101-
     WYZ102-WYZ106-WYZ107-WYZ108-WYZ116-WYZ117-WYZ118-WYZ119.
     HIGH WIND WATCH FROM 3 PM MONDAY TO 9 PM MONDAY FOR WYZ101-
     WYZ102-WYZ106-WYZ107-WYZ108-WYZ116-WYZ117-WYZ118-WYZ119.
     HIGH WIND WATCH FROM NOON MONDAY TO 7 PM MONDAY FOR WYZ104-
     WYZ105-WYZ109-WYZ111-WYZ113-WYZ115.
     HIGH WIND WATCH FROM NOON MONDAY TO 9 PM MONDAY FOR WYZ110.
NE...FIRE WEATHER WATCH FROM 10 AM MONDAY TO 7 PM MONDAY FOR NEZ002-
     NEZ003-NEZ019-NEZ020-NEZ021-NEZ054-NEZ055-NEZ095-NEZ096.
     HIGH WIND WATCH FROM 3 PM MONDAY TO 9 PM MONDAY FOR NEZ002-
     NEZ003-NEZ019-NEZ020-NEZ021-NEZ054-NEZ055-NEZ095-NEZ096.

&&

SHORT TERM/FIRE WEATHER...RE
LONG TERM/AVIATION...HAHN
Hazardous weather outlook, Mar 24, 8:34 PM MDT, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
834 PM MDT SAT MAR 24 2012

WYZ101>119-260245-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
834 PM MDT SAT MAR 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

BREEZY SOUTH TO SOUTHWEST WINDS SUNDAY AFTERNOON COMBINED WITH
WARM TEMPERATURES AND LOW RELATIVE HUMIDITIES WILL ENHANCE THE
FIRE WEATHER THREAT ALONG AND EAST OF THE LARAMIE RANGE. RED FLAG
WARNINGS ARE IN EFFECT FOR WYOMING COUNTIES EAST OF THE LARAMIE
RANGE FOR SUNDAY.

STRONG WESTERLY WINDS ARE EXPECTED MONDAY AFTERNOON AND NIGHT AS
A STRONG LOW PRESSURE SYSTEM MOVES ACROSS THE REGION. THESE WINDS
WILL LIKELY CREATE DANGEROUS FIRE CONDITIONS AS WELL. ISOLATED
WEAK THUNDERSTORMS ARE ALSO POSSIBLE MAINLY MONDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-260245-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
834 PM MDT SAT MAR 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG WESTERLY WINDS ARE EXPECTED MONDAY AFTERNOON AND NIGHT AS
A STRONG LOW PRESSURE SYSTEM MOVES ACROSS THE REGION. THESE WINDS
WILL LIKELY CREATE DANGEROUS FIRE CONDITIONS AS WELL. FIRE WEATHER
WATCHES ARE IN EFFECT FOR THE NEBRASKA PANHANDLE LATE MONDAY
MORNING THROUGH THE EARLY EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 7:15 PM MDTFire Weather WatchCYS22 hr
Mar 24, 7:15 PM MDTRed Flag WarningCYS21 hr
Mar 25, 2:30 PM MDTHigh Wind WarningCYSAlbany, Carbon, Converse, Goshen, Laramie, Niobrara and 1 more37 hr
Mar 25, 5:26 PM MDTRed Flag WarningCYS26 hr

Nearby

High Wind Watches in Nebraska, 2012High Wind Watches in Wyoming, 2012Every high wind watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.